# SDR CALA9900137

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Row 5-15
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY PATH SEAT MOUNTED LIGHTS INOPERATIVE FROM ROW 5 TO 15.  CAPPED SHORTED WIRES AND OPERATION CHECKED NORMAL IAW MM 33-51-00, PAGE 112.
